Top
10
Doctor insights on: Ear Drops Cause Severe Dizziness

Share
Dr. Dariush Saghafi
2,180 doctors shared insights

Vertigo (Definition)

A type of dizziness where the patient inappropriately experiences the perception of motion usually due to a dysfunction of the inner ear apparatus. It can be associated with nausea, vomiting and an unsteady gait. Vertigo is classified as either peripheral (inner ear or vestibular problem) or central (injury to the balance centers of ...Read more


2

2
My son just complained of dizziness and pain after I gave him swimmers ear drops ( half vinegar and half alcohol). I would appreciate any suggestions?

My son just complained of dizziness and pain after I gave him swimmers ear drops ( half vinegar and half alcohol). I would appreciate any suggestions?

Common: The dizziness is quite common if u put the ear drops which are very different in temperature from the surroundings. The pain is common if the ear canal is inflamed and irritated. You shd stop using the drops. Try it again one more time. If the symptoms recur you shd visit his doctor. If the pain was severe it wld be better if u go earlier and do not use the drops again till he is checked out. ...Read more

3

3
Ear pain/pressure/dizzy x 5weeks. Ent gave ear drops (eardrums slight inflamed)/abx. No relief. Suggestions?Thanks

Ear pain/pressure/dizzy x 5weeks. Ent gave ear drops (eardrums slight inflamed)/abx. No relief. Suggestions?Thanks

Try decongestant: Your symptoms may be due to eustachian tube dysfunction, where the tubes that connect the middle ear to the back of the throat are blocked so pressure builds up in the middle ear. Decongestants like sudafed can help relieve the symptoms (as long as there is no reason you can't take decongestants such as uncontrolled high blood pressure). ...Read more

See 1 more doctor answer
4

4
Have r 2 weeks now..Also in my ears so feel head dizzy..Dr has prescribed doxycycline , ear drops and betahistine..How long will it take to feel better?

Have r 2 weeks now..Also in my ears so feel head dizzy..Dr has prescribed doxycycline , ear drops and betahistine..How long will it take to feel better?

Ear infection: If in fact you have a bacterial infection then the antibiotics should have improved symptoms in under a week. You may have a condition that is not an infection, or an antibiotic resistant infection. Either way your doctor should be notified of current symptoms to make possible changes in your treatment. Call the doctor and explain your concerns with as accurate a history as you can remember. ...Read more

See 1 more doctor answer
6

6
Do ear drops ever reach the eustachian tubes? I have what we thought was an ear infection that ended up being a sinus infection.

Do ear drops ever reach the eustachian tubes? I have what we thought was an ear infection that ended up being a sinus infection.<enter dizziness wow!

Should not: Drops into the external ear canal will not reach the eustachian tubes unless the tympanic membrane (ear drum) is perforated. It is not uncommon for a person with an upper respiratory infection to have it affect the sinuses, middle ear, and so on. ...Read more

See 1 more doctor answer
7

7
Pressing on jaws approx an inch below ear causes severe dizziness. Could this be muscular?

Pressing on jaws approx an inch below ear causes severe dizziness. Could this be muscular?

Dizziness: Not really clear where you r pressing or how hard but your left and right carotid arteries could be in the region u describe and they supply oxygen to your brain. If you occlude blood flow you might get dizzy. Fyi. ...Read more

8

8
Novacaine shot caused immediate pain in my ear and felt nauseous and dizzy almost passing out. Now severe ear pain especially at night. Cause?

Novacaine shot caused immediate pain in my ear and felt nauseous and dizzy almost passing out. Now severe ear pain especially at night. Cause?

Cause??: Your own dentist would be the best one to answer these questions as he\she knows you, your dental history & the specifics surrounding your last visit. Having said that, your initial reaction might have been psychogenic or a reaction to the injection. Your ear pain may be a result of TMD, related to your dental problem or completely unrelated such as an ear infection. Speak to your dentist first. ...Read more

See 2 more doctor answers
9

9
Causes for severe headache swishy noise in left ear..very fatigue dizzy nausea at times speech gets slurred..get up of mornings and feel run maraton?

Causes for severe headache swishy noise in left ear..very fatigue dizzy nausea at times speech gets slurred..get up of mornings and feel run maraton?

Tough case...: This is a tough case. Someone needs to see you face to face, do an exam, and possibly, do some tests to look at what is going on by your ear. Sorry we can't give you the answers via texting. ...Read more

Dr. Dariush Saghafi
3,437 doctors shared insights

Dizziness (Definition)

Dizziness is light-headedness, feeling like you might faint, being unsteady, loss of balance, or vertigo (a feeling that you or the room ...Read more